MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID L, POST AUG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID L, POST AUG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-34
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Metal Related Pathology (4530)
Date of Event 06/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 300-01-15 - equinoxe, humeral stem primary, press fit 15mm; sn# (b)(6), 300-10-45 - equinoxe replicator plate 4.5mm o/s; sn# (b)(6), 300-20-02 - equinox square torque define screw drive kit; sn# (b)(6), 310-01-50 - equinoxe, humeral head short, 50mm (beta); sn# (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial anatomic shoulder replacement on the right side.Subsequently, the patient experienced pain secondary to poly disassociation.As a result, approximately seven years and seven months post-surgery, the patient underwent a revision.Patient was last known to be in stable condition following the event.No further impact to the patient was reported.No additional information is available at this time.This is report 1 of 2 for this event/patient.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The revision reported was likely the result of prosthesis wear.Additional reasons for the reported revision may be inclusion of the polyethylene in the packaging recall.However, the disassembly cannot be confirmed and potential contributions from patient or user-related considerations cannot be determined as the devices were not returned for evaluation.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE CAGE GLENOID L, POST AUG, RIGHT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22420891
Report Number1038671-2025-02429
Device Sequence Number12966197
Product Code KWS
UDI-Device Identifier10885862201027
UDI-Public10885862201027
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2021
Device Catalogue Number314-13-34
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/17/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age68 YR
Patient SexMale